PM'21 SCHEDULE

Select your timezone to see schedule times converted to your local time.

Times below shown for the timezone: (difference to CEST in parenthesis)

Monday
June 28, 2021
Tuesday
June 29, 2021
Wednesday
June 30, 2021
Thursday
July 1, 2021
Friday
July 2, 2021
10:15 - 10:3010:15 - 11:30
OPENING SESSION
10:30 - 11:00
OPENING LECTURE
11:00 - 11:3011:00 - 13:00
Plenary session III
(4 x 30 min.)

11:00 - 13:00
Plenary session IV
(4 x 30 min.)

11:00 - 13:00
Plenary session V
(4 x 30 min.)

11:00 - 13:00
Plenary session VI
(4 x 30 min.)

11:30 - 12:0011:30 - 13:00
Plenary session I
(3 x 30 min.)

12:00 - 12:30
12:30 - 13:00
13:00 - 13:3013:00 - 14:00
lunch break
13:00 - 14:00
lunch break
13:00 - 14:00
lunch break
13:00 - 14:00
lunch break
13:00 - 14:00
lunch break
13:30 - 14:00
14:00 - 14:30Oral session I
ABC
Oral session III
ABC
Oral session IV
ABC
Oral session V
ABC
14:00 - 16:00
Plenary session VII
(4 x 30 min.)

14:30 - 15:00
15:00 - 15:30
15:30 - 16:00
16:00 - 16:3016:00 - 16:15
coffee break
16:00 - 16:15
coffee break
16:00 - 16:15
coffee break
16:00 - 16:15
coffee break
16:00 - 16:15
coffee break
16:15 - 18:15
Plenary session II
(4 x 30 min.)

16:15 - 18:00
Young & Brilliant
Plenary Session I
(5 x 20 min.)

16:15 - 18:00
Young & Brilliant
Plenary Session II
(5 x 20 min.)

16:15 - 16:30
technical break
16:15 - 16:30
technical break
16:30 - 17:00Oral session VI
ABC
16:30 - 18:00
Plenary session VIII
(3 x 30min.)

17:00 - 17:30
17:30 - 18:00
18:00 - 18:3018:00 - 18:15
coffee break
18:00 - 18:15
coffee break
18:00 - 18:15
coffee break
18:00 - 18:15
coffee break
18:15 - 18:30
coffee break
18:15 - 20:15
Poster Session I
18:15 - 20:15
Poster Session II
18:15 - 20:15
Poster Session III
18:15 - 20:15
CLOSING SESSION
18:30 - 19:00Oral session II
ABC
CLOSING LECTURE
19:00 - 19:30
AWARDS, SUMMARY AND CLOSING
19:30 - 20:00
20:00 - 20:15

Color legend:

  • plenary sessions
  • Young & Brilliant plenary sessions
  • oral sessions (3 concurrent)
  • poster sessions
  • coffe break
  • lunch break

Time allotted for the oral presentation is as follows:

  • invited plenary talks - 30 min. (incl. discussion)
  • Young & Brilliant plenary talks - 20 min. (incl. discussion)
  • oral presentations - 15 min. (incl. discussion)

Technical information about presentations


 



Copyright Institute of Molecular Physics Polish Academy of Sciences ❖ Design by Pawel.Lesniak@ifmpan.poznan.pl